Skip to Content

Lexapro - is it a side effect that my seimen is brown?

Responses (1)

chuck1957 18 Oct 2015

jmsbroo; IF your saying dark brown or sorta light tan yet clear there are all kinds of sexual problems from not being able to ejaculate,or get it up,or keep it up,I think to be on the safe side you should ask your doctor.Is there any chance you could have a STD if your sexual active. If not or more symptoms show you should be tested. But just a off color could still be normal. Outside of that hard to ejaculate. All of these are problems But you would feel better just to come out and ask the doctor it list everything about erection problems but noting about color. But Seinen can change colors meaning darker etc even from food you eat.and other reason. Please ask your doctor about this And remember sexual disease can be passed by intercourse if there is any chance of that you should have your regular doctor check you for a STD. Better being safe than sorry.feel free to respond if you think i can be of more help but i really want you to check with you Doctor. and Don't worry in the mean time you could even call the doctor on Monday. Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions